On the existence, uniqueness and nature of caratheodory and filippov solutions for bimodal piecewise affine dynamical systems
MetadataShow full item record
CitationTHUAN, L.Q., ÇAMLIBEL, M.K. (2014). On the existence, uniqueness and nature of caratheodory and filippov solutions for bimodal piecewise affine dynamical systems. Systems & Control Letters, Volume 68, pp. 76-85. https://dx.doi.org/10.1016/j.sysconle.2014.02.009.
In this paper, we deal with the well-posedness (in the sense of existence and uniqueness of solutions) and nature of solutions for discontinuous bimodal piecewise affine systems in a differential inclusion setting. First, we show that the conditions guaranteeing uniqueness of Filippov solutions in the context of general differential inclusions are quite restrictive when applied to bimodal piecewise affine systems. Later, we present a set of necessary and sufficient conditions for uniqueness of Filippov solutions for bimodal piecewise affine systems. We also study the so-called Zeno behavior (possibility of infinitely many switchings within a finite time interval) for Filippov solutions.